Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Characteristic ideals and the structure of Lie algebras


Author: George B. Seligman
Journal: Proc. Amer. Math. Soc. 8 (1957), 159-164
MSC: Primary 09.3X
MathSciNet review: 0082974
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Fitting, Beiträge zur Theorie der Gruppen endlicher Ordnung, Jber. Deutschen Math. Verein. vol. 48 (1938) pp. 77-141.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0082974-9
Article copyright: © Copyright 1957 American Mathematical Society